# SDR CALA2017081402653

- Difficulty date: May 7, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 76,131 hours, 28,574 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230398200
- Condition: Corroded
- Location: Frame 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SHEAR TIE OF FRAME 27,  STRINGER 43R.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-42-11.
